Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 6

All articles in this issue are openly accessible.

KdV hierarchy via Abelian coverings and operator identities
B. Eichinger, T. VandenBoom and P. Yuditskii.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 1-44
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A new family of irreducible subgroups of the orthogonal algebraic groups
Mikaël Cavallin and Donna M. Testerman.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 45-79
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Localization for logarithmic stable maps
S. Molcho and E. Routis.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 80-113
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Higher order expansions for the probabilistic local Cauchy theory of the cubic nonlinear Schrödinger equation on $\mathbb {R}^3$
Árpád Bényi, Tadahiro Oh and Oana Pocovnicu.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 114-160
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Pathwise integration and change of variable formulas for continuous paths with arbitrary regularity
Rama Cont and Nicolas Perkowski.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 161-186
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Homotopy properties of horizontal loop spaces and applications to closed sub-Riemannian geodesics
Antonio Lerario and Andrea Mondino.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 187-214
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Energy quantization for a nonlinear sigma model with critical gravitinos
Jürgen Jost, Ruijun Wu and Miaomiao Zhu.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 215-244
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Newforms mod $p$ in squarefree level with applications to Monsky’s Hecke-stable filtration
Shaunak V. Deo and Anna Medvedovsky; \\with an appendix by Alexandru Ghitza.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 245-273
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Uniform rationality of the Poincaré series of definable, analytic equivalence relations on local fields
Kien Huu Nguyen.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 274-296
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Fields definable in the free group
Ayala Dente Byron and Rizos Sklinos.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 297-345
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Kernel theorems in coorbit theory
Peter Balazs, Karlheinz Gröchenig and Michael Speckbacher.
Trans. Amer. Math. Soc. Ser. B 6 (2019), 346-364
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New